On products of singular elements
Journal de Théorie des Nombres de Bordeaux, Tome 3 (1991) no. 2, pp. 337-350.
@article{JTNB_1991__3_2_337_0,
     author = {Mneimn\'e, Rached and Testard, Fr\'ed\'eric},
     title = {On products of singular elements},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {337--350},
     publisher = {Universit\'e Bordeaux I},
     volume = {3},
     number = {2},
     year = {1991},
     doi = {10.5802/jtnb.54},
     zbl = {0788.16027},
     mrnumber = {1149801},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_1991__3_2_337_0/}
}
Rached Mneimné; Frédéric Testard. On products of singular elements. Journal de Théorie des Nombres de Bordeaux, Tome 3 (1991) no. 2, pp. 337-350. doi : 10.5802/jtnb.54. https://jtnb.centre-mersenne.org/item/JTNB_1991__3_2_337_0/

[1] Glazman-Liubitch, Analyse linéaire dans les espaces de dimension finie, Editions Mir, Moscou (1972). | Zbl 0243.15002

[2] Jacobson N., Lectures in abstract algebra II Linear algebra, D. Van Nostrand New-York, (1953). | MR 53905 | Zbl 0053.21204